# SDR ABXA9800074

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45906
- System (JASC): 5610 · Flight Compartment Windows
- Part: Rod End
- Part number: BRES4435
- Condition: Out Of Adjust
- Location: Lt Cockpit
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS CLEARVIEW WINDOW (EMERG EXIT) WOULD NOT OPEN.  ADJUSTED CAPTAIN'S SLIDING WINDOW ROD END ON UPPER LINK.  OPS CHECKED GOOD.
